# SDR CA120727006

- Difficulty date: July 26, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A41
- Propeller: Mcauly 4HFR34C754
- System (JASC): 7603 · Power Lever
- Part: Linkage
- Condition: Binding
- Location: Fcu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON SHUTDOWN, THE PILOT REPORTED THAT HE COULD NOT PULL THE CONDITION LEVER INTO THE FUEL CUTOFF POSITION.  THEY USED THE FIREWALL SHUTOFF TO SHUTDOWN THE RT ENGINE.  UPON INSPECTION BY MAINTENANCE, IT WAS FOUND THAT THE LINKAGE BETWEEN THE POWER LEVER AND THE CONDITION LEVER ON THE FCU ITSELF HAD SOME POSSIBLE CORROSION OR OTHER RESIDUE THAT CAUSED THE LINKAGE TO JAM.  ANOTHER CONSEQUENCE OF THIS CONDITION WAS THAT THE POWER LEVER WAS PREVENTED FROM BEING ADVANCED PAST THE GATE.  THE INTERCONNECT WAS CLEANED AND LUBRICATED AND FUNCTION CHECKS PROVED SATISFACTORY AND THE ACFT WAS RELEASED FOR SERVICE.
